Zur Bewertung von Rückstellungen aus risikotheoretischer Sicht


Zimmermann, Jochen



Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Schmalenbachs Zeitschrift für betriebswirtschaftliche Forschung : Zfbf
Volume: 43
Issue number: 9
Page range: 759-782
Place of publication: Düsseldorf
Publishing house: Verl.-Gruppe Handelsblatt
ISSN: 0341-2687 , 0036-6196
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Zimmermann, Jochen (1991) Zur Bewertung von Rückstellungen aus risikotheoretischer Sicht. Schmalenbachs Zeitschrift für betriebswirtschaftliche Forschung : Zfbf Düsseldorf 43 9 759-782 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item